hi I see that you are on Lipitor and I would li ke to say first I hope you are feeling better when I have more time to write I will in the meantime I want to tell you any cholesterol lowering drugs MUST be taken with a supplement called Co Q-10 200 mg. A biochemist I know thank God told me this since I was having strange pain from my Gemfibrozil and the pain went away. He said basically that everyone taking ANY cholesterol lowering drug should take co q 10 2 00 mg. I just wanted to get the word out. High Cholesterol in my blood led my doctors to check my thyroid and unfortunately I have hypothyroidism. Please get your thyroid checked out also (TSH) if you already haven't. If you want more info let me know. Feel Better!
Funny, I have so many notes here that I look like a fan. Get ready for an onslaught of negative posts on your stopping TX early thread. I think IFN causes obsession and and the worst one on this forum is the desire to tell everyone who escapes the TX that they are risking their lives. You're not. It's over. Congratulations on reaching the finish line.
Docs don't ever like to prescribe anything narcotic for hep C patients. I always get an underlying feeling that they think we must all have drug problems. I had some left over from a previous respiratory thing and so I asked for it for the riba cough after I ran out of the old stuff (of course I asked them if I could safely take the old stuff before I took it). You will need to ask for cough syrup if it keeps ruining your sleep. Your sleep is very, very important to keep you repairing the harsh effects of the treatment meds. Hydrocodon is actually a very good anti-tussive and will shut the cough right down. Regular OTC cough syrups did not work for me.
Read your post and really feel for you now. Being very responsive to IFN has a down side. Ask your doc if the cough could be a riba cough. They diagnosed mine by before and after chest x-rays. I was prescribed hydrocodon cough syrup, which I only took at bedtime & kept me from coughing all night. Mouth sores are from low white count. Use mouth wash several times a day to help them clear, but new ones will keep starting until your white count gets back up. Hang in there, girl.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.